Published: April 2010
Lichen Sclerosus et Atrophicus with Cutaneous Distribution Simulating Lichen PlanusGómez Vázquez M.a · Navarra R.a · Martin-Urda M.T.a · Abellaneda C.a · Quer A.b
aHospital Municipal de Badalona, Barcelona, and bHospital Germans Trias y Pujol, Barcelona, Spain
Dr. Mercedes Gómez Vázquez
Hospital Municipal de Badalona
Cami del Cementiri no 12, Sant Vicenç de Montalt
ES–08394 Barcelona (Spain)
Tel. +34 696 452 598, Fax +34 933 980 062, E-Mail firstname.lastname@example.org
Do you have an account?
Lichen sclerosus (LS) et atrophicus is a disease of unknown etiology, although hereditary, endocrine, and autoimmune factors are known to be involved. While the anal and genital regions are predominantly affected, only 2.5% of patients present with extragenital lesions, particularly of the trunk, neck, and upper limbs. The possible relationship between lichen sclerosus et atrophicus and both lichen planus (LP) and localized scleroderma (morphea) has not been clearly established, although in a number of cases, several of these conditions have been found simultaneously. We report the case of a 31-year-old woman with LS lesions affecting the neck, upper back, wrist and dorsum of the feet. The unusual character of this presentation is pointed out, along with its clinical similarity to LP.
© 2010 S. Karger AG, Basel
Article / Publication Details
Open Access License / Drug Dosage / DisclaimerOpen Access License: This is an Open Access article licensed under the terms of the Creative Commons Attribution-NonCommercial 3.0 Unported license (CC BY-NC) (www.karger.com/OA-license), applicable to the online version of the article only. Distribution permitted for non-commercial purposes only.
Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in government regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug.
Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.